Please use this identifier to cite or link to this item:
Title: О периодических решениях уравнения
Authors: Морозов, Н. П.
Keywords: Математика
Issue Date: 1988
Publisher: Наука и техника
Citation: Морозов, Н. П. О периодических решениях уравнения / Н. П. Морозов // Дифференциальные уравнения. – 1988. – Т. 24. – № 10. – С. 1826–1828.
Appears in Collections:Научные публикации

Files in This Item:
File Description SizeFormat 
4943m.pdf645,39 kBAdobe PDFThumbnail

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.